MAUDE Adverse Event Report: Zimmer Surgical SA X SERIES ASEPTIC BATTERY HOUSING; Surgical power tool battery-exchange sterility cover, reusable

Zimmer Surgical SA X SERIES ASEPTIC BATTERY HOUSING; Surgical power tool battery-exchange sterility cover, reusable
Catalog Number 89-8521-470-40
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that aseptic battery housing is not closing properly.Event has been discovered outside of surgery, therefore no patient involvement.No more information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in romania.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
X SERIES ASEPTIC BATTERY HOUSING
Common Device Name
Surgical power tool battery-exchange sterility cover, reusable
Manufacturer (Section D)
Zimmer Surgical SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
Zimmer Surgical SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50838786
Report Number0008031000-2026-00057
Device Sequence Number10270124
Product Code MOQ
UDI-Device Identifier00889024581746
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number89-8521-470-40
Device Lot Number5020019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown